# SDR DALA2020031301795

- Difficulty date: December 9, 2019
- Submitted: March 13, 2020
- Operation: Air carrier
- Make and model: Airbus A320*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: D5237100001800
- Part serial: 01418
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: A320 / FWD CARGO DOOR / FRAME FORKS / OVERSIZED AND CRACKED HOLES / AD 2018-25-08.  CA: COMPLETED WORK CARD 5230-01163-01-SHOP ON SHOP ORDER QH3498 IAW WITH ER/A 584377-14AD REV ORIGINAL. ER/A IS SDR RECORDABLE. ALL OTHER WORK ACCOMPLISHED ON SHOP ORDER QH3498.
